MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT

ABBOTT MANUFACTURING INC TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT
Catalog Number 06L45-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated bilirubin on the architect c8000 analyzer.The following data was provided for a neonate: initial 22.47, repeated 16 mg dl.The patient was transferred to another hospital, however no negative impact to patient management was reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of the design history file, review of field data, and a review of labeling.No adverse trend, non-conformances, potential non-conformances, or deviations were identified for the customer's issue.No return patient sample was available.Labeling was reviewed and found to be adequate.Historical performance of the reagent lot was evaluated using world wide data.The patient data was analyzed and within expected limits.Accurate and reproducible results are dependent upon properly functioning instruments and reagents, storage of product as directed, and good laboratory technique.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
TOTAL BILIRUBIN
Common Device Name
TOTAL BILIRUBIN REAGENT
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9473554
Report Number1628664-2019-00760
Device Sequence Number2790098
Product Code CIG
UDI-Device Identifier00380740011369
UDI-Public00380740011369
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue Number06L45-21
Device Lot Number55003UQ04
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/21/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 ANALYZER; ARCHITECT C8000 ANALYZER; LN 01G06-11 SN (B)(4); LN 01G06-11 SN (B)(4)